# SDR UPS98827112

- Difficulty date: June 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46048
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 304
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING L/E UPPER RIB AT STA XFS304.00 IS CRACKED AT THE FWD END.  STOP DRILLED CRACK AND REPAIRED IAW SRM 57-2-0 FIG 2.
